Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Khalova V. A., Khromov A. P. Integral Operators with Non-smooth Involution. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 1, pp. 40-45. DOI: 10.18500/1816-9791-2013-13-1-1-40-45, EDN: SMXXIF

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.02.2013
Full text:
(downloads: 143)
Language: 
Russian
Heading: 
UDC: 
517.984
EDN: 
SMXXIF

Integral Operators with Non-smooth Involution

Autors: 
Khalova Victoria Anatol'evna, Saratov State University
Khromov August Petrovich, Saratov State University
Abstract: 

The equiconvergence of expansions in eigen- and associated functions of integral operators with non-smooth involution and trigonometric Fourier series are established.

References: 
  1. Хромов А. П., Кувардина Л. П. О равносходимости разложений по собственным функциям интегрального оператора с инволюцией // Изв. вузов. Математика. 2008. № 5. С. 67–76. [Kuvardina L. P., Khromov A. P. The equiconvergence of expansions in eigenfunctions and associated functions of an integral operator with involution // Russian Math. (Izv. VUZ. Matematika). 2008. Vol. 52, № 5. P. 58—66.]
  2. Хромов А. П. О равносходимости разложений по собственным функциям интегральных операторов с переменными пределами интегрирования // Интегральные преобразования и специальные функции : Информ. бюл. 2006. Т. 6, № 1. С. 46–55. [Khromov A. P. The equiconvergence of expansions in eigenfunctions and associated functions of an integral operators with variable limits of integration (in Russian) // Integral Transforms and Special Functions. Inform. Byulleten. 2006. Vol. 6, № 1. P. 46–55.]
Received: 
10.08.2012
Accepted: 
07.01.2013
Published: 
15.02.2013